MAUDE Adverse Event Report: EXACTECH, INC. LOGIC PSC TIB INS SZ 3 17MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC PSC TIB INS SZ 3 17MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number LOGIC PSC TIB INS SZ 3 17MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 67 yo male patient, initial right knee implanted on (b)(6) 2018, underwent a revision procedure on (b)(6) 2024, approximately 5 years 9 months post the initial procedure.The patient returned to the surgeon with a recalled poly insert and was scheduled for a revision of their right knee.They underwent a full revision and were revised to a competitor¿s devices.There was a 30-45 minute surgical delay with no adverse event to the patient as a result.There were no device breakages during the procedure.The patient was last known to be in stable condition following the event.X-rays were provided.The explanted devices are not available for analysis.They are sent to the lab and legal at the hospital.Device images were provided.No further information.
 
Additional Manufacturer Narrative
D10: concomitants: (b)(6) - 2-010-06-0330 - tru cc femoral size 3 right.(b)(6) - 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t.(b)(6) - 02-012-50-3011 - tru tib aug 1/2 size 3, 5mm.(b)(6) - 2-012-50-3011 - tru tib aug 1/2 size 3, 5mm.(b)(6) - 02-012-60-1612 - tru stem ext 16mm x 120mm.(b)(6) - 02-012-60-1880 - tru stem ext 18mm x 80mm.(b)(6) - 200-02-38 - three peg patella 38mm.(b)(6) - 204-70-00 - tibial stem ext.Screw.(b)(6) - 400-30-21 - tapered reamer.(b)(6) - 521-78-31 - threaded pin size 2.6 collarless 2pk.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, h6.Mdr section codes updated/corrected: b, c, d.The reason for the revision reported was likely the result of prosthesis wear or due to the inclusion of the polyethylene in the packaging recall.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, inclusion of the polyethylene in the packaging recall, or any combination of these possibilities.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC PSC TIB INS SZ 3 17MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
matt collins
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key19160906
Report Number1038671-2024-00939
Device Sequence Number7349676
Product Code JWH
UDI-Device Identifier10885862248107
UDI-Public10885862248107
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K132161
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/19/2021
Device Model NumberLOGIC PSC TIB INS SZ 3 17MM
Device Catalogue Number02-012-44-3017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2024
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date04/22/2024
Supplement Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/03/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale
Patient Weight109 KG